# SDR SWIA201333307

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 25,574 hours, 21,419 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HAS A CRACK ON TOP AFT CORNER OF CASTING.  (C-CHECK)  COMPLETED TEMPORARY REPAIR TO LEFT OVERWING EMERGENCY DOOR SEAL RETAINER IAW REO.
